# SDR UPS04243275

- Difficulty date: September 12, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, EVIDENCE OF CRACK ANGLE FITTING RIGHT SIDE ON SHELF MID WAY UP 950 AFT RIGHT WALL.  REPAIR CARRIED OUT IAW SRM 51-30-02, 51-10-01, 51-10-02, 51-30-2 & SOH M 20-10-03 FIG 9.
